Infant Tylenol

What If My Child Takes an Overdose of Infant Tylenol?

Taking too much infant Tylenol may cause overdose symptoms, such as:
 
  • Nausea and vomiting
  • Appetite loss
  • Sweating
  • Irritability
  • Abdominal pain, especially near the liver (the upper right part of the abdomen)
  • Diarrhea
  • Yellow eyes or skin
  • Liver failure
  • Kidney failure
  • Heart problems
  • Coma
  • Seizures
  • Loss of life.
     
If you think you have given your infant too much Tylenol, seek medical attention immediately.
 
(Click Tylenol Overdose for more information.)
 

Storage Methods

Infant Tylenol should be stored at room temperature, away from moisture and heat. Keep the medication in its original container, and use only the provided syringe to measure the dose.
 
Keep infant Tylenol and all other medications out of the reach of children.
 

What If My Baby Spits Up Infant Tylenol?

This is a difficult question to answer. It is impossible to tell how much medication the baby actually spit up, and giving another dose right away could result in an overdose. It is best to try to avoid this problem in the first place.
 
Many mothers find that it works well to give a dose just before feeding. By the time the feeding is through and the baby is burped, most of the medication will be past the point that it will be spit up.
 
7 Easy Tips for Starting Solids

Infant Tylenol Drops -- Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.